# SDR 98ZZZX2095

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Vibration
- Location: Engine
- Part time: 5,675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACKS CRACKED.  VIBRATION ANALYSIS CHECK INDICATED COMPRESSOR WAS VIBRATING EXCESSIVELY.  COMPRESSOR WAS REMOVED AND SENT FOR REPAIR EVALUATION.  REF:  CONTROL NR 98-5-9.
